skip to main content
OSTI.GOV title logo U.S. Department of Energy
Office of Scientific and Technical Information

Title: Parametric Landau damping of space charge modes

Authors:
; ; ; ;
Publication Date:
Sponsoring Org.:
USDOE
OSTI Identifier:
1418393
Grant/Contract Number:  
AC02-07CH11359; AC02-06CH11357
Resource Type:
Journal Article: Published Article
Journal Name:
Physical Review Accelerators and Beams
Additional Journal Information:
Journal Name: Physical Review Accelerators and Beams Journal Volume: 21 Journal Issue: 1; Journal ID: ISSN 2469-9888
Publisher:
American Physical Society
Country of Publication:
United States
Language:
English

Citation Formats

Macridin, Alexandru, Burov, Alexey, Stern, Eric, Amundson, James, and Spentzouris, Panagiotis. Parametric Landau damping of space charge modes. United States: N. p., 2018. Web. doi:10.1103/PhysRevAccelBeams.21.011004.
Macridin, Alexandru, Burov, Alexey, Stern, Eric, Amundson, James, & Spentzouris, Panagiotis. Parametric Landau damping of space charge modes. United States. doi:10.1103/PhysRevAccelBeams.21.011004.
Macridin, Alexandru, Burov, Alexey, Stern, Eric, Amundson, James, and Spentzouris, Panagiotis. Mon . "Parametric Landau damping of space charge modes". United States. doi:10.1103/PhysRevAccelBeams.21.011004.
@article{osti_1418393,
title = {Parametric Landau damping of space charge modes},
author = {Macridin, Alexandru and Burov, Alexey and Stern, Eric and Amundson, James and Spentzouris, Panagiotis},
abstractNote = {},
doi = {10.1103/PhysRevAccelBeams.21.011004},
journal = {Physical Review Accelerators and Beams},
number = 1,
volume = 21,
place = {United States},
year = {Mon Jan 29 00:00:00 EST 2018},
month = {Mon Jan 29 00:00:00 EST 2018}
}

Journal Article:
Free Publicly Available Full Text
Publisher's Version of Record at 10.1103/PhysRevAccelBeams.21.011004

Save / Share:

Works referenced in this record:

Variants of Dynamic Mode Decomposition: Boundary Condition, Koopman, and Fourier Analyses
journal, April 2012

  • Chen, Kevin K.; Tu, Jonathan H.; Rowley, Clarence W.
  • Journal of Nonlinear Science, Vol. 22, Issue 6, p. 887-915
  • DOI: 10.1007/s00332-012-9130-9